# SDR EIAA980168

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Fitting
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING 'C4' CHECK INSPECTION, U-CHANNEL SPLICE PLATE BETWEEN STRINGER 32L AND 33L HAS CORROSION AT FWD TWO BOLT HOLES AT BS 1480 ON AFT SIDE OF BULKHEAD.  REPAIRED OF THE LT BS 1480 BULKHEAD SIDE FITTING AND LT FUSELAGE SKIN (REMOVED FOR ACCESS) PER ECRA 481-53-128-2.  (M)
